# SDR ASAA0410147

- Difficulty date: March 22, 2004
- Submitted: April 27, 2004
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8731002142
- Condition: Inoperative
- Location: Smoke Barrier
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING MAINTENANCE, FOUND SMOKE BARRIER EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED ILGHT ASSEMBLY.  (M)
